MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK W/RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK W/RED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2000S-RC
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One new list# cl2000s-rc, chemolock¿ w/red cap (lot# 5131546) and three new list# cl2100, chemolock¿ ports (lot# 5054143) were provided and visually inspected.As received, no visible damage or anomalies were identified.No used product was returned.Dry disconnect testing was performed on all four chemolock samples using red dyed water.All chemolock samples met the testing expectations outlined in the product performance specification.Although red water can be seen within the fluid path of the chemolocks, no fluid droplets were noted on the disconnected devices.The reported complaint could not be replicated or confirmed.A device history review (dhr) lot# 5168244 and relevant commodities were reviewed, and no non-conformances were found that would have contributed to the reported complaint.
 
Event or Problem Description
The event involved a chemolock® w/red cap that the customer reported the nurse had just finished her intravenous (iv) push of adriamycin and upon disconnecting she observed a drop of red on cl2100.The nurse used the alcohol swab to wipe the drop off and discarded the device.The device replaced with another without an issue.There was no report of harm.

Brand Name
CHEMOLOCK W/RED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key11793863
Report Number9617594-2021-00150
Device Sequence Number19087881
Product Code ONB
UDI-Device Identifier00887709091887
UDI-Public(01)00887709091887(17)260101(10)5168244
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Catalogue NumberCL2000S-RC
Device Lot Number5168244
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1